# SDR SWAA2024101147217

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N8756S
- Make and model: Boeing 737-8
- Aircraft serial: 67209
- Aircraft time: 7,982 hours, 3,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY PORTABLE FLASHLIGHT DOES NOT TEST CORRECTLY.<[01] FLASHLIGHT CHECKS GOOD PER M/M 25-64-00.
